# SDR 95UAL900267

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360UA
- Make and model: Boeing 737322
- Aircraft serial: 24453
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Control
- Part number: 20035008300
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTS RIGHT WING BODY OVERHEAT LIGHT FLICKERED DURING FLIGHT.  TURNED OFF BLEED AND CLOSED ISOLATION VALVE, NO HELP.  DIVERTED TO IAD.  REPLACED THE OVERHEAT CONTROL UNIT.  CHECKS O.K.
